# SDR REXA2017090300968

- Difficulty date: September 3, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N909XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15141
- Aircraft time: 23,820 hours, 15,660 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Part number: MR10047N
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT PBE HAS NO VACUUM.  REMOVED AND REPLACED THE  PBE IAW  AMM 35-31-06.
